# SDR UPS202938

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dn Lock Switch
- Condition: Dirty
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, THE NOSE GEAR UNSAFE LIGHT REMAINED ON WHEN THE LANDING GEAR WAS LOWERED, TWO RECYCLES, BOTH PRODUCED SAFE INDICATIONS.  INSPECTED NLG, NO DEFECTS FOUND.  CLEANED AND RESECURED NLG LOCK SWITCH AND SWUNG GEAR SEVERAL TIMES PER MM 32-61-21.  SYS OPS CK NORMAL.
